ionehitwonderi

constipation?

10 posts in this topic

Yes! I have experienced this. That is why I started Juicing fruits and veggies and make sure my diet is adequate with good fiber. I am currently detoxing, about 5-10mg 4x week and it hasn't been too bad in reference to this. I've decided to wean off to prevent this..

Share this post


Link to post
Share on other sites

Any stimulant will stimulate your colon. Therefore when you come off, you will naturally be constipated. I know this sounds gross but look into coffee enemas to cleanse your liver and restart. Stay away from dairy products as they cause a very sluggish digestive system, create mucus and candida and mental fog, I could go on all day on the negative side effects of consuming dairy. Eat fiber and take Magnesium. Magnesium is great for constipation and is very inexpensive. It's a mineral which most of us lack. You may also want to take a good Probiotic once a day especially if you do a coffee enema in order to re introduce friendly bacteria which will help your digestive system get back to normal.

Good Luck! :)

Share this post


Link to post
Share on other sites

I get constipated even when I step down my dose which is weird b/c I have IBS and never have a problem going. so this has been new to me.

It's science though. Opiate addicts have diarhea when quitting and stimulant addicts have constipation. While using both have the opposite effects. It's just the human body trying to adjust to the chaos we have created for it ;)

Share this post


Link to post
Share on other sites

Hey! Yes I get super constipated off my meds. But I found eating only GREEN, diuretic vegetables cured my constipation. Literally I ate green veggies for 3 days straight no coffee no stimulants of any kind, and poof I actually pooped naturally!!!!

Share this post


Link to post
Share on other sites

Ohhhh Yeah. I remember how frustrating this was when I quit about 8 months ago. It took me about a solid month to feel like I was moving regularly again. Just another pesky side effect that'll pass in time

Edit: Oh wow, had no idea this thread was about three and a half years old. I hope your recovery has gone wonderfully and that you have remained clean :)

1 person likes this

Share this post


Link to post
Share on other sites

I experienced a lot of stomach issues after I quit Adderall and after I quit smoking.  

Share this post


Link to post
Share on other sites

So basically deal with it? Ok, if y'all are telling me that if I eat super clean and take these supplements I will eventually get regular ... Then I can do this, I can try again to quit the addy. I'm going to hang on to your assurances tho to get thru lol. Thanks

Share this post


Link to post
Share on other sites

Up your fruits and vegetables. I've been drinking a nutribullet shake I make daily w fruits and veges and poop every morning again. Amazeballs lol

Share this post


Link to post
Share on other sites

Drink a lot of water. Morning coffee should help too.

The fruits and veggies part is probably pretty true. I've been vegetarian for years and I'm ok after quitting, I still go every day. I do drink lots of water though.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now